# SDR YENA2024041600623

- Difficulty date: April 15, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 433
- Aircraft time: 33,063 hours, 22,341 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 90 S19-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SHEAR CLIP LOCATED BTW STRG 19L/21L AND FR90 AT INTERNAL STRUCTURE; REF: TOMX W/O 2527 R/R 00335 REPLACED PER EMB190 SRM 51-41-01, EMB190 SRM 51-41-02 AND 51-53-03.
